MAUDE Adverse Event Report: BARD ACCESS SYSTEMS STATLOCK DIALYSIS CLAMSHELL RETAINER ON TRICOT HYDROCOLLOID BUTTERFLY PAD; INTRAVASCULAR CATHETER SECUREMENT DEVICE

BARD ACCESS SYSTEMS STATLOCK DIALYSIS CLAMSHELL RETAINER ON TRICOT HYDROCOLLOID BUTTERFLY PAD; INTRAVASCULAR CATHETER SECUREMENT DEVICE
Model Number N/A
Health Effect - Clinical Code Swelling (2091)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of jucqx015 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported that the patient experience swelling and blistering in her arm.No other information available at this time.

Brand Name
STATLOCK DIALYSIS CLAMSHELL RETAINER ON TRICOT HYDROCOLLOID BUTTERFLY PAD
Common Device Name
INTRAVASCULAR CATHETER SECUREMENT DEVICE
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key8057209
Report Number3006260740-2018-03191
Device Sequence Number11249434
Product Code FOX
UDI-Device Identifier00801741081644
UDI-Public(01)00801741081644
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 11/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberDI0120CE
Device Lot NumberJUCQX015
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/19/2018
Initial Report FDA Received Date11/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1